Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

TB IgM Health Feed

I am 35 years old. My weight is 88 kg. I am suffering from chest tb. I am taking akurit medicine. I want to treat my self frm ayurvedic. So please guide me. I am suffering frm tb from 2 mnth. sputum is positive.

MD, EDRM, FCCP (USA)
Pulmonologist, Patna
I am 35 years old. My weight is 88 kg. I am suffering from chest tb. I am taking akurit medicine. I want to treat my ...
Hi, please don't go for alternative treatment for tuberculosis. As you said, sputum was positive and completed 2 month of treatment. I can imagine you might be completely well and symptoms free. Don't interrupt treatment as it may lead to multi drug resistance tuberculosis.
2 people found this helpful
Submit FeedbackFeedback

Hello sir I am spine tuberculosis patient. But last two days I am suffering from fever. Can I take fever medicine with att medicine? Please suggest.

Certificate in Basic Course on Diabetes Management, CCEBDM Certificate in Diabetes, MBBS
General Physician, Pune
Hello sir I am spine tuberculosis patient. But last two days I am suffering from fever. Can I take fever medicine wit...
Report sent after 3 weeks no details about fever or other previous history. For 2-3 days you can take simple paracetamol tablets 500 mg for fever, pain, headache, bodyache. Keep temperature record about 4 times a day. If fever persisist consult a physician with all records.
Submit FeedbackFeedback

I am 38 years old male. I have been seriously ill since last year because I was diagnosed of tb. Now I have finish my dots but I am having severe body and joint pains. I have no appetite and I have lot a lot of weight currently I weigh 47 and I can only walk for a short distances and I will be exhausted.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am 38 years old male. I have been seriously ill since last year because I was diagnosed of tb.
Now I have finish my...
These symptoms may be due to hepatitis caused by tb drugs. During the treatment, liver functions are followed regularly through blood tests. Fever and skin rash are signs of a severe allergic reaction. Severe pain in joints or muscles, which prevent movement. Let's have a detailed discussion for better advice and medication plan.
1 person found this helpful
Submit FeedbackFeedback

My mother have tb infection taking medicine from 8 months now she have problems from digestion and having vomiting and tiredness and she is week also we have given emset tablet what we do now she is not able to take medicine of tb and not eating anything because of vomiting, please sir tell what we do because of lock down no doctors available.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurvedic Doctor, Jaunpur
Hello. Along with tb medicine. A liver tonic tonic like liv 52 is compulsory. For vomiting emset tab. Can be used 3 times a day. Take it before eating atleast 20 minutes before. Avoid oily n spicy diet. Increase uptake of water. If vomiting frequency is more then ors can be taken. Along with emset .take. Cap. Panteprazole morning before meal.
Submit FeedbackFeedback